Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

On extremal even unimodular 72-dimensional lattices


Authors: Gabriele Nebe and Richard Parker
Journal: Math. Comp. 83 (2014), 1489-1494
MSC (2010): Primary 11H06; Secondary 11H31, 11H50, 11H55, 11H56, 11H71
DOI: https://doi.org/10.1090/S0025-5718-2013-02744-5
Published electronically: July 16, 2013
MathSciNet review: 3167468
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By computer search we show that the lattice $ \Gamma $ of Nebe (2012) is the unique extremal even unimodular 72-dimensional lattices that can be constructed as proposed by Griess (2010).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11H06, 11H31, 11H50, 11H55, 11H56, 11H71

Retrieve articles in all journals with MSC (2010): 11H06, 11H31, 11H50, 11H55, 11H56, 11H71


Additional Information

Gabriele Nebe
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen university, 52056 Aachen, Germany
Email: nebe@math.rwth-aachen.de

Richard Parker
Affiliation: 62 Devonshire Road, Cambridge CB1 2BL, UK
Email: richpark54@hotmail.co.uk

DOI: https://doi.org/10.1090/S0025-5718-2013-02744-5
Keywords: Extremal even unimodular lattice
Received by editor(s): August 18, 2011
Received by editor(s) in revised form: July 10, 2012
Published electronically: July 16, 2013
Additional Notes: Parker’s visit to Aachen was financed by the DFG (GRK 1632)
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.